Alert archive / West Virginia / Wind Advisories in 2006
Wind Advisory 3, NWS Charleston, WV
NWS Charleston, WV issued this wind advisory at Jan 29, 2006, 2:47 AM EST for 4 states. It took effect at Jan 29, 2006, 6:00 AM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2006, 2:47 AM EST (07:47 UTC)
- In effect from
- Jan 29, 2006, 6:00 AM EST
- Expired
- Jan 29, 2006, 5:00 PM EST
- In force
- 11 hr
- Issued by
- NWS Charleston, WV
All 43 counties
Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Athens County, OH, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Morgan County, OH, Perry County, OH, Vinton County, OH, Washington County, OH, Buchanan County, VA, Dickenson County, VA, Barbour County, WV, Boone County, WV, Braxton County, WV, Cabell County, WV, Calhoun County, WV, Clay County, WV, Doddridge County, WV, Gilmer County, WV, Harrison County, WV, Jackson County, WV, Kanawha County, WV, Lewis County, WV, Lincoln County, WV, Logan County, WV, Mason County, WV, McDowell County, WV, Mingo County, WV, Pleasants County, WV, Putnam County, WV, Ritchie County, WV, Roane County, WV, Taylor County, WV, Tyler County, WV, Upshur County, WV, Wayne County, WV, Wirt County, WV, Wood County, WV, Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 41 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.8 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KRLX 290748 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 247 AM EST SUN JAN 29 2006 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-291600- /O.NEW.KRLX.WI.Y.0003.060129T1100Z-060129T2200Z/ GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN- WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA... BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN... POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD... GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON... POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG... VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE... MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY... HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS... SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO... WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON... CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE... SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...COWEN...BUCKHANNON... PHILIPPI...BELINGTON...MARLINTON...ELKINS 247 AM EST SUN JAN 29 2006 ...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 5 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. A STRONG LOW PRESSURE SYSTEM WILL SLIDE INTO THE GREAT LAKE REGION TODAY. SOUTH WINDS OF 15 TO 30 MPH WITH GUSTS TO NEAR 50 MPH WILL DEVELOP ACROSS SOUTHEAST OHIO...WEST VIRGINIA AND EXTREME SOUTHWEST VIRGINIA THROUGH THIS AFTERNOON. WINDS WILL THEN DIMINISH AND TURN TO THE SOUTHWEST THIS EVENING AS A COLD FRONT MOVES ACROSS. HOWEVER...WESTERLY WIND GUSTS UP TO 30 MPH WILL STILL CONTINUE OVER THE NORTHERN MOUNTAINS LATER TONIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 MPH TO 39 MPH LASTING FOR AT LEAST ONE HOUR...OR WIND GUSTS OF 46 MPH TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
3 follow-up statements
000 WWUS71 KRLX 290933 CCA NPWRLX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE CHARLESTON WV 431 AM EST SUN JAN 29 2006 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-291800- /O.COR.KRLX.WI.Y.0003.060129T1100Z-060129T2200Z/ GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN- WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA... BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN... POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD... GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON... POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG... VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE... MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY... HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS... SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO... WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON... CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE... SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...COWEN...BUCKHANNON... PHILIPPI...BELINGTON...MARLINTON...ELKINS 431 AM EST SUN JAN 29 2006 ...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 5 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. A STRONG LOW PRESSURE SYSTEM WILL SLIDE INTO THE GREAT LAKES REGION TODAY. SOUTH WINDS OF 15 TO 30 MPH WITH GUSTS TO NEAR 50 MPH WILL DEVELOP ACROSS SOUTHEAST OHIO...WEST VIRGINIA AND EXTREME SOUTHWEST VIRGINIA THROUGH THIS AFTERNOON. WINDS WILL THEN DIMINISH AND TURN TO THE SOUTHWEST THIS EVENING AS A COLD FRONT MOVES ACROSS. HOWEVER...WESTERLY WIND GUSTS UP TO 30 MPH WILL STILL CONTINUE OVER THE NORTHERN MOUNTAINS LATER TONIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 MPH TO 39 MPH LASTING FOR AT LEAST ONE HOUR...OR WIND GUSTS OF 46 MPH TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS71 KRLX 291758 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 1258 PM EST SUN JAN 29 2006 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-292200- /O.CON.KRLX.WI.Y.0003.000000T0000Z-060129T2200Z/ GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN- WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA... BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN... POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD... GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON... POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG... VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE... MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY... HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS... SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO... WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON... CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE... SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...COWEN...BUCKHANNON... PHILIPPI...BELINGTON...MARLINTON...ELKINS 1258 PM EST SUN JAN 29 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. WIND GUSTS TO BETWEEN 45 AND 50 MPH WILL REMAIN POSSIBLE DURING THE AFTERNOON HOURS. THE WIND THREAT WILL BE GREATEST NEAR ANY LINGERING SHOWERS AND THUNDERSTORMS...AS THEY MAY BE ABLE TO PULL STRONG WINDS ALOFT DOWN TO THE SURFACE. AFTER A COLD FRONTAL PASSAGE...WINDS WILL DIMINISH DURING THE EARLY EVENING AS A LOW PRESSURE CENTER OVER THE GREAT LAKES PULLS AWAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 MPH TO 39 MPH LASTING FOR AT LEAST ONE HOUR...OR WIND GUSTS OF 46 MPH TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS71 KRLX 292150 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 449 PM EST SUN JAN 29 2006 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-292300- /O.EXP.KRLX.WI.Y.0003.000000T0000Z-060129T2200Z/ GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN- WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA... BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN... POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD... GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON... POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG... VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE... MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY... HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS... SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO... WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON... CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE... SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...COWEN...BUCKHANNON... PHILIPPI...BELINGTON...MARLINTON...ELKINS 449 PM EST SUN JAN 29 2006 ...WIND ADVISORY WILL EXPIRE AT 5 PM EST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 5 PM THIS AFTERNOON. WITH THE LOSS OF DAYTIME HEATING AND LOW PRESSURE PULLING FARTHER AWAY...SUSTAIN WIND SPEEDS WILL DECREASE THIS EVENING TO AROUND 10 MPH. WINDS WILL BECOME CALM AFTER MIDNIGHT IN THE VALLEYS...WHILE RIDGES STILL SEE LIGHT SOUTHWEST WINDS. DURING THE DAY...WIND GUSTS WERE COMMON IN THE 40 MPH RANGE...WHILE HIGHER ELEVATIONS ABOVE 3500 FEET TOPPED 50 MPH. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this wind advisory went out at Jan 29, 1:29 AM EST, 1 hour 18 minutes earlier.
Area forecast discussion, Jan 29, 1:29 AM EST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 129 AM EST SUN JAN 29 2006 .AVIATION... VFR CONDITIONS WILL PREVAIL AHEAD OF UP COMING SHOWER ASSOCIATED WITH THE APPROACHING SFC LOW. BKN-OVC100 DECK ALREADY MOVING NORTHEAST OVER WEST AND CENTRAL SITES...EXPECTED TO LOWER TO NEAR 7KFT MAINLY CRW AND PKB BEFORE 12Z. RADAR AND SFC OBS INDICATE FIRST BATCH OF PRECIP VERY LIGHT OR NOT REACHING THE GROUND ACROSS SOUTHEAST OF THE CWA. PRECIP IS TIMED TO REACH HTS...PKB...BKW AND CRW AROUND 12Z THIS MORNING...SPREADING NORTHEAST TO AFFECT EKN BY 15Z WITH BKN-OVC035 VFR CEILINGS. EXPECT PRECIP TO INCREASE AROUND 14-17Z AT CRW...HTS...PKB...AND BKW UNDER MVFR CEILINGS AND VISIBILITIES...BKN-OVC025 AND 3SM. DUE TO THE COLD FRONT FAST PROGRESSION...EXPECT CONDITIONS TO IMPROVE AT CRW...BKW AND HTS BY 16-17Z...AND AT PKB...CKB...AND EKN BY 18-19Z. STRONG WINDS BELOW H85...NEAR 50KTS...COULD PRODUCE LOW LEVEL WIND SHEAR BELOW 2KFT AT CRW...HTS...AND PKB LATER THIS MORNING. WILL ANALYZE GUIDANCE FURTHER TO DECIDE AND WILL AMEND TAF WITH ENOUGH TIME IF THATS THE CASE. && .PREVIOUS DISCUSSION... (ISSUED 858 PM EST SAT JAN 28 2006) SHORT TERM (REST OF TONIGHT THROUGH TOMORROW)... AFTER A DAY WHERE TEMPS WERE 20F ABV NORMAL...THEY CONT TO FALL RAPIDLY WITH ESTABLISHMENT OF LLVL INV UNDER A CLR SKY. THE LEADING EDGE OF MID AND UPR LVL MSTR RUNS FM TOL TO LEX TO SME ATT...SO DELAYED ONSET OF HIGHER SKY GRIDS A TOUCH. WITH A FEW MORE HRS UNTIL DEEPER MSTR ARRIVES...WRN XCTNS SHOULD FALL ANOTHER FIVE DEGREES OR SO BEFORE RISING. THIS PLACES THEM BELOW THEIR FCST MINT...SO LOWERED TRI-STATE VCNTY A CAT...OTRW REMAINDER OF TEMPS ON TRACK. 18Z NAM ALONG WITH 9Z SREF SUPPORT FASTER EXODUS OF LLVL MSTR BEHIND FRONT SUN AFTN. UPDATED SKY GRIDS TO REFLECT MORE SUNSHINE THE 2ND HALF OF TMRW. LESS CLOUD CVR LEADS TO STRONGER WINDS WITH DEEPER MIXING LAYER. 18Z NAM BUFKIT SNDGS ILLUSTRATE DRY ADIABATIC LAPSE RATE TO 9KFT ACR THE SRN LLNDS. IN FACT...FOR A FEW HRS MOMENTUM XFER FM BUFKIT EXCEEDS WIND ADV GUST CRITERIA. NOT CONFIDENT ENOUGH TO HOIST A WIND ADV ATT...WL LEAVE THAT DECISION TO THE GRAVEYARD SHIFT. IN THE MEANTIME...HIKED WIND GUST GRIDS UP TO JUST BLO ADV LVLS. PREVIOUS DISCUSSION... (ISSUED 633 PM EST SAT JAN 28 2006) AVIATION... VFR CONDS FOR THE FIRST 12HRS GIVE WAY FM W TO E AS A STRONG COLD FRONT APPCHS. INTRODUCED RA AT OH RVR SITES BY 11Z...CRW AND CKB 12-13Z...AND MTNS BY 14Z. STRONG LLVL WINDS DVLP OVRNGT AS BAROCLINIC ZN NEARS. OPTED TO LEAVE OUT LLVL WIND SHEAR AT EKN DURING PREDAWN HRS...SINCE BL SHOULD BE MIXED. FRONT REACHES OH RVR BY 15Z AND MTNS BY 18Z...WHICH SHIFTS WINDS FM S/SE TO SW. WITH A SWRLY COMPONENT...THIS WL SCOUR OUT MUCH OF THE LLVL MSTR LIFTING CIGS AOA 4KFT. MAIN CONCERN TMRW IS WIND AND WIND GUST. SUSTAIN SPEEDS WL BE ARND 15KTS WITH GUSTS APPCHNG 30KTS. IF ENOUGH SUNSHINE IS REALIZED DURING THE EARLY AFTN HRS...A GUSTY RW OR PERHAPS A TRW COULD DVLP. HWVR...ATT PROB OF TRW/RW REMAINS TO LOW FOR INCLUSION IN TERMINALS. PREVIOUS DISCUSSION... (ISSUED 110 PM EST SAT JAN 28 2006) LONG TERM (TUESDAY NIGHT THROUGH SATURDAY)... CLEARING TUESDAY NIGHT WITH NW FLOW AND MOISTURE DIMINISHING. MAYBE A BIT FASTER THAN WE HAD PREVIOUSLY. WEDNESDAY THRU SATURDAY...WITH UPPER RIDGING FAVORED OVER THE NORTHERN ROCKIES...TROF IN SRN PLAINS AND LOWER MS VLY. UNCERTAINTY INCREASES BY DAY 6 AND 7 ON STRENGTH AND SPEEDS OF DISTURBANCES IN THE TROF. WITH THIS PATTERN...SEEMS WE SHOULD SEE COLDER AIR EVENTUALLY. DID INCREASE MOISTURE LATE WEDNESDAY WITH POPS INSERTED FOR WED NIGHT INTO THURSDAY. HOW MUCH DRYING ON FRIDAY INTO SATURDAY QUESTIONABLE. HPC MEDIUM RANGE GUIDANCE ACCEPTED OVERALL. THOUGH CONCERNED WE MAY BE TOO MILD BY DAY 7. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && AVIATION...ARJ
Hazardous weather outlook, Jan 28, 10:20 PM EST, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 1020 PM EST SAT JAN 28 2006 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-300330- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN- WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- 1020 PM EST SAT JAN 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS COULD GUST ABOVE 45 MPH SUNDAY BEHIND THE COLD FRONT SUNDAY AFTERNOON. IF SHOWERS OR PERHAPS AN ISOLATED THUNDERSTORM DEVELOPS...THEN WIND GUST COULD BE EVEN HIGHER. A WIND ADVISORY MAY BE NEEDED FOR SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Wind Advisories in West Virginia, 2006Wind Advisories in Ohio, 2006Wind Advisories in Kentucky, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.